Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 5 (2007), Issue 2, Pages 199-211

Extremal points without compactness in L1(μ)

Dipartimento di Matematica ed Informatica, 06123 Perugia, Italy

Received 1 June 2004

Academic Editor: Jürgen Appell

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anna Martellotti, “Extremal points without compactness in ,” Journal of Function Spaces and Applications, vol. 5, no. 2, pp. 199-211, 2007. doi:10.1155/2007/234694